zbMATH — the first resource for mathematics

Reduction of families of operators to integral form. (English. Russian original) Zbl 0643.47036
Sib. Math. J. 28, No. 3, 470-472 (1987); translation from Sib. Mat. Zh. 28, No. 3(163), 149-151 (1987).
Let (X,\(\mu)\) be a space with a complete \(\sigma\)-finite measure \(\mu\), which is also separable (i.e. the space \(L_ 2(X,\mu)\) is separable). The author shows that if for a family \(\{T_{\alpha};\alpha \in A\}\) of linear and continuous operators acting in \(L_ 2(X,\mu)\) there exists an orthonormal sequence \(\{h_ n\}\subset L_ 2(X,\mu)\) such that \(\lim_{n\to \infty}\sup_{a\in A}\| T\) \(*h_ n\| =0\), then there exists a unitary operator U in \(L_ 2(X,\mu)\) such that UZ and \(UZU^{-1}\) are integral operators (satisfying the Carleman condition) for every Z in the linear hull of the family \(\{T_{\alpha}H_{\alpha};\alpha \in A\}\) where \(H_{\alpha}\) are arbitrary linear and continuous operators acting in \(L_ 2(X,\mu)\). Some consequences of this result to solving linear equations are also given.
Reviewer: F.H.Vasilescu
47B38 Linear operators on function spaces (general)
47Gxx Integral, integro-differential, and pseudodifferential operators
Full Text: DOI
[1] P. R. Halmos, Measure Theory, van Nostrand, New York (1950).
[2] V. B. Korotkov, Integral Operators [in Russian], Nauka, Novosibirsk (1983). · Zbl 0526.47015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.